MathSciNet Relay Station
MathSciNet bibliographic data
MR333984 (48 #12303) 52A25
Fisher, J. C. An existence theorem for simple convex polyhedra. Discrete Math. 7 (1974), 75–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement